Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 22, NWS San Angelo, TX

March 18, 2008Concho County, McCulloch County, Menard County, Texas

NWS San Angelo, TX issued this tornado warning at Mar 18, 2008, 3:53 AM CDT for Concho County, McCulloch County, Menard County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2008, 3:53 AM CDT (08:53 UTC)
Expired
Mar 18, 2008, 4:45 AM CDT
In force
52 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Concho County, TX, McCulloch County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 99 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:52 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.9 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
3256 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 180854
TORSJT
TXC095-307-327-180945-
/O.NEW.KSJT.TO.W.0022.080318T0853Z-080318T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
353 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
  MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
  EASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 445 AM CDT

* AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES EAST OF
  MENARD...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 400 AM CDT...
  THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 415 AM CDT...
  BRADY LAKE BY 425 AM CDT...
  BRADY BY 430 AM CDT...
  LOHN BY 440 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3113 9911 3080 9970 3103 9994 3143 9948
      3143 9947 3145 9946
TIME...MOT...LOC 0853Z 221DEG 36KT 3091 9967

$$
1 follow-up statement
000 
WWUS54 KSJT 180916
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
416 AM CDT TUE MAR 18 2008

TXC327-180926-
/O.CAN.KSJT.TO.W.0022.000000T0000Z-080318T0945Z/
MENARD TX-
416 AM CDT TUE MAR 18 2008

...THE TORNADO WARNING FOR EASTERN MENARD COUNTY IS CANCELLED...

LAT...LON 3094 9946 3095 9960 3109 9959 3109 9973
      3143 9948 3143 9947 3144 9946 3144 9945
      3113 9911
TIME...MOT...LOC 0916Z 221DEG 36KT 3108 9949

$$

TXC095-307-180945-
/O.CON.KSJT.TO.W.0022.000000T0000Z-080318T0945Z/
CONCHO TX-MCCULLOCH TX-
416 AM CDT TUE MAR 18 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR MCCULLOCH
AND SOUTHEASTERN CONCHO COUNTIES...

AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR THE INTERSECTION
OF US-190 AND RANCH ROAD 1311...OR ABOUT 11 MILES SOUTHWEST OF
BRADY...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  BRADY LAKE BY 425 AM CDT...
  BRADY BY 430 AM CDT...
  LOHN BY 440 AM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3094 9946 3095 9960 3109 9959 3109 9973
      3143 9948 3143 9947 3144 9946 3144 9945
      3113 9911
TIME...MOT...LOC 0916Z 221DEG 36KT 3108 9949

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 18, 3:36 AM CDT, 17 minutes earlier.

Area forecast discussion, Mar 18, 3:36 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
336 AM CDT TUE MAR 18 2008

.DISCUSSION...
WE ARE EXTENDING THE FLASH FLOOD WATCH TO 10 AM FOR OUR HEARTLAND
AND NORTHWEST HILL COUNTRY COUNTIES....ALONG WITH CONCHO COUNTY.
LARGE AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE TO OVERSPREAD THAT AREA THROUGH THE EARLY MORNING HOURS.

UPPER LEVEL LOW OVER NORTHERN MEXICO WILL MOVE EAST TO THE MIDDLE
RIO GRANDE VALLEY BY EARLY THIS AFTERNOON...THEN WILL LIFT OUT TO
THE NORTHEAST INTO OUR SOUTHEASTERN COUNTIES BY THIS EVENING. THE
LOW WILL LIFT TO THE OKLAHOMA/ARKANSAS BORDER BY EARLY WEDNESDAY
MORNING.

AT THE SURFACE...LOW PRESSURE IS LOCATED JUST SOUTH OF SUTTON
COUNTY...WITH AN INVERTED SURFACE TROUGH/FRONTAL BOUNDARY
EXTENDING NORTH-NORTHEAST TO JUST SOUTH OF BROWNWOOD AND JUST
NORTH OF MINERAL WELLS.

THE WESTERN HALF OF WEST CENTRAL TEXAS WILL SEE A BREAK IN THE
PRECIPITATION THIS MORNING. WITH THE APPROACH OF THE UPPER LOW
AND SETUP OF ASSOCIATED DEFORMATION ZONE...SHOWERS WILL
REDEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS OUR AREA THIS
AFTERNOON AND EVENING. WITH THE ATTENDANT COLD CORE WITH THE UPPER
LOW ALONG WITH SUFFICIENT MID-LEVEL LAPSE RATES...A FEW ELEVATED
THUNDERSTORMS WILL BE POSSIBLE AS WELL.

LOW-LEVEL COLD AIR ADVECTION TODAY ALONG WITH WIDESPREAD CLOUD
COVER AND PRECIPITATION SHOULD RESULT IN A SLOW FALL IN
TEMPERATURES. THE FRONTAL BOUNDARY WILL GRADUALLY PUSH
SOUTHEASTWARD TODAY...AND GUSTY NORTH WINDS WILL OCCUR ACROSS OUR
AREA IN THE PRESSURE RISE FIELD BEHIND THIS BOUNDARY.

WITH THE SLOWER MOVEMENT OF THE UPPER LOW...WE HAVE EXTENDED THE
POPS INTO EARLY TONIGHT. CLEARING WILL OCCUR LATE TONIGHT WITH
SUNNY SKIES EXPECTED ON WEDNESDAY.

DUE TO THE ONGOING STRONG TO SEVERE CONVECTION IN OUR AREA...
HAVE LIMITED THE FOCUS TO THE FIRST 36 HOURS OF THE FORECAST.
A MUCH QUIETER PATTERN IS EXPECTED FROM WEDNESDAY INTO THE
EASTER WEEKEND.

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 51  40  67  42 /  60  80   0   0
SAN ANGELO 	 53  40  70  41 /  70  60   0   0
JUNCTION 	 64  40  71  39 /  60  60   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BROWN-COLEMAN-
CONCHO-KIMBLE-MASON-MCCULLOCH-MENARD-SAN SABA.

&&

19
Hazardous weather outlook, Mar 17, 2:23 PM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
223 PM CDT MON MAR 17 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-181930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
223 PM CDT MON MAR 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON...A DRYLINE DEVELOPING FROM OZONA TO MERTZON TO
SWEETWATER AND HASKELL...WILL BE A FOCUS FOR SEVERE THUNDERSTORMS.
THUNDERSTORMS WILL BECOME MORE WIDESPREAD ACROSS WEST CENTRAL
TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM APPROACHES. SOME
THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN THREATS BEING LARGE
HAIL AND DAMAGING WINDS. ALSO TORNADOES WILL BE POSSIBLE. THE
GREATEST THREAT WILL BE ALONG AND EAST OF A THROCKMORTON TO
BALLINGER TO SONORA LINE. FLOODING IS ALSO POSSIBLE TONIGHT...AS
STORMS MOVE NORTHEAST OVER THE PATHS OF PREVIOUS STORMS. A FLASH
FLOOD WATCH IS IN EFFECT TONIGHT ALONG AND EAST OF A SONORA...
EDEN...COLEMAN LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AS THE
UPPER SYSTEM MOVES OVER WEST CENTRAL TEXAS. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Mar 17, 11:06 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     6 N BRONTE              31.97N 100.29W
03/17/2008                   COKE               TX   AMATEUR RADIO

            POWER LINES WERE BLOWN DOWN.

&&

MC
Local storm report, Mar 17, 11:15 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1115 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             CHRISTOVAL              31.19N 100.50W
03/17/2008  E1.00 INCH       TOM GREEN          TX   NWS EMPLOYEE

&&

MC
Local storm report, Mar 17, 11:38 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             1 W CHRISTOVAL          31.19N 100.51W
03/17/2008  M0.75 INCH       TOM GREEN          TX   TRAINED SPOTTER

&&

HGUERRER
Special weather statement, Mar 17, 11:38 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1138 PM CDT MON MAR 17 2008

TXZ113-114-127-128-180545-
SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX-
1138 PM CDT MON MAR 17 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT FOR
SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES...

AT 1138 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF VIEW...OR ABOUT 18
MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIEW BY 1150 PM CDT
  DYESS AFB BY 1155 PM CDT
  TYE BY MIDNIGHT CDT
  IMPACT AND ABILENE BY 1210 AM CDT
  HAMBY BY 1220 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR WEST CENTRAL TEXAS.
Local storm report, Mar 17, 11:55 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1155 PM CDT MON MAR 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             5 NW ELDORADO           30.91N 100.66W
03/17/2008  E0.88 INCH       SCHLEICHER         TX   LAW ENFORCEMENT

&&

AMCCULLO
Local storm report, Mar 18, 12:08 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1208 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HAIL             1 SE SAN ANGELO         31.44N 100.44W
03/17/2008  M1.00 INCH       TOM GREEN          TX   TRAINED SPOTTER

&&

HGUERRER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:07 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels38 min
Mar 17, 7:17 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green18 min
Mar 17, 7:19 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford41 min
Mar 17, 7:45 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor30 min
Mar 17, 7:46 PM CDTTornado WarningSJTColeman, Runnels44 min
Mar 17, 7:49 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Taylor26 min
Mar 17, 7:51 PM CDTTornado WarningSJTKimble, Mason39 min
Mar 17, 7:52 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton38 min
Mar 17, 7:56 PM CDTTornado WarningSJTRunnels, Taylor49 min
Mar 17, 8:01 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor29 min
Mar 17, 8:06 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford24 min
Mar 17, 8:16 PM CDTTornado WarningSJTNolan, Taylor36 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor25 min
Mar 17, 8:20 PM CDTSevere Thunderstorm WarningSJTRunnels25 min
Mar 17, 8:24 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason51 min
Mar 17, 8:26 PM CDTTornado WarningSJTCallahan, Coleman49 min
Mar 17, 8:27 PM CDTSevere Thunderstorm WarningSJTHaskell18 min
Mar 17, 8:29 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 8:38 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford37 min
Mar 17, 8:44 PM CDTSevere Thunderstorm WarningSJTRunnels46 min
Mar 17, 8:47 PM CDTSevere Thunderstorm WarningSJTJones, Taylor28 min
Mar 17, 8:56 PM CDTSevere Thunderstorm WarningSJTMcCulloch21 min
Mar 17, 8:59 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton31 min
Mar 17, 9:02 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor27 min
Mar 17, 9:06 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green39 min
Mar 17, 9:12 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford33 min
Mar 17, 9:22 PM CDTTornado WarningSJTColeman, Runnels23 min
Mar 17, 9:37 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green38 min
Mar 17, 9:38 PM CDTTornado WarningSJTColeman52 min
Mar 17, 10:00 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher60 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTTom Green40 min
Mar 17, 10:05 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Sterling40 min
Mar 17, 10:06 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton54 min
Mar 17, 10:12 PM CDTTornado WarningSJTCoke, Nolan, Runnels48 min
Mar 17, 10:20 PM CDTTornado WarningSJTSchleicher, Sutton40 min
Mar 17, 10:38 PM CDTSevere Thunderstorm WarningSJTTom Green52 min
Mar 17, 10:43 PM CDTTornado WarningSJTIrion, Sterling, Tom Green47 min
Mar 17, 10:52 PM CDTTornado WarningSJTSchleicher23 min
Mar 17, 10:59 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor46 min
Mar 17, 10:59 PM CDTTornado WarningSJTCrockett, Sutton46 min
Mar 17, 11:16 PM CDTTornado WarningSJTSchleicher, Tom Green44 min
Mar 17, 11:24 PM CDTSevere Thunderstorm WarningSJTSchleicher51 min
Mar 17, 11:26 PM CDTFlash Flood WarningSJTCoke, Crockett, Irion, Schleicher, Sutton, Tom Green2 hr
Mar 17, 11:26 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Runnels, Tom Green64 min
Mar 17, 11:42 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green38 min
Mar 17, 11:49 PM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green41 min
Mar 17, 11:53 PM CDTFlash Flood WarningSJTRunnels, Taylor2 hr
Mar 18, 12:13 AM CDTSevere Thunderstorm WarningSJTRunnels, Taylor62 min
Mar 18, 12:23 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green52 min
Mar 18, 12:57 AM CDTTornado WarningSJTSutton48 min
Mar 18, 1:25 AM CDTSevere Thunderstorm WarningSJTThrockmorton35 min
Mar 18, 1:32 AM CDTTornado WarningSJTSchleicher, Sutton24 min
Mar 18, 1:38 AM CDTFlash Flood WarningSJTCrockett, Schleicher, Sutton6 hr
Mar 18, 2:32 AM CDTTornado WarningSJTKimble, Sutton28 min
Mar 18, 2:58 AM CDTTornado WarningSJTKimble32 min
Mar 18, 3:25 AM CDTTornado WarningSJTMenard35 min
Mar 18, 5:01 AM CDTTornado WarningSJTMcCulloch29 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.